Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Long story short, I stopped taking minocycline for couple of weeks and it nearly killed me with constipation and depression. I was due for a visit to my derm and i ran out of prescription a week before the visit. I decided I will wait for doctors response.

Now minocycline did clear out acne and inflammation but when I stopped taking it, it really upset my GI and I was so badly constipated that I had to make a trip to ER. I came home from ER even more depressed, to a point where I started having suicidal thoughts. I kept crying for no reason.

I started to take minocycline away and my constipation cleared out and my mood, well I was not depressed anymore. But taking this stuff makes me feel disconnected, I lose focus during driving or during my classes

I generally live a healthy life and I have no other family/relationship problems that can contribute towards depression.

I am in my last year of university, I need to focus so I decided to stick with mino until the end of the semester but as soon as my school is over, I am getting off of these anti-biotics and topical steroids for good. I realized that acne is a small price to pay when we are talking about huge side effects. I can live with it. When I stopped minocycline for couple of weeks, that was the first time I had felt so low in my life.

Now, my main question to all of you, once I stop these anti-biotics, how long does it take for my body to return to normal state. I do not want to experience another episode of depression and constipation. How can I counter those side-effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×